1. Steroids Forum
  2. Steroids UNCENSORED
  3. What can I do to recover from the damage caused by Dbol to my liver and address the symptoms of stomach cramping and orange urine? Would taking liver support supplements help?

What can I do to recover from the damage caused by Dbol to my liver and address the symptoms of stomach cramping and orange urine? Would taking liver support supplements help?

 New Posts Reply
1 year ago #1
Ziller33
Contributing Member
Threads:
86
Posts:
338
Reviews:
0
 Ziller33
Ziller33
Contributing Member Posts: 338  Reviews: 0  Threads: 86 

Need Advice for Dbol Side Effects!!!

Hi everyone,
I have recently been experiencing stomach cramping while taking Dbol, and my urine has been turning orange. Now that I have finished my cycle, I have decided never to run an oral again.
However, I am worried about the potential damage Dbol may have caused to my liver. Can anyone offer any advice on how to recover from the damage caused by Dbol and address the symptoms of stomach cramping and orange urine? Would taking liver support supplements help?
I would really appreciate If anyone who has experience with this can answer my questions.

  • Created

    Ziller33 1 year ago
  • Last Reply

    Ziller33 1 year ago
  • 5

    replies

  • 1.1k

    views

  • 3

    users

  • 0

    likes

1 year ago #2
House
Contributing Member
Threads:
41
Posts:
234
Reviews:
0
 House
House
Contributing Member Posts: 234  Reviews: 0  Threads: 41 

Could you please provide information about dosage and duration of your Dbol dosage?

1 year ago #3
Mr.Raise
Contributing Member
Threads:
17
Posts:
147
Reviews:
0
 Mr.Raise
Mr.Raise
Contributing Member Posts: 147  Reviews: 0  Threads: 17 

I also experienced a feeling of distress in my kidney and lower abdomen while using Dbol as I was consuming:
Week 1: 30mg
Week 2: 40mg
Week 3 to Week 6: 50mg
Week 7: 40mg
Week 8: 30mg
My kidney seems to be tender yet everything was again normal after I stop taking Dbol.
I think orals do cause a negative influence on the human body.

1 year ago #4
House
Contributing Member
Threads:
41
Posts:
234
Reviews:
0
 House
House
Contributing Member Posts: 234  Reviews: 0  Threads: 41 

You still facing the same issues?

1 year ago #5
Ziller33
Contributing Member
Threads:
86
Posts:
338
Reviews:
0
 Ziller33
Ziller33
Contributing Member Posts: 338  Reviews: 0  Threads: 86 

Thank you for your reply

Quoted Mr.Raise; Post# 3206

I also experienced a feeling of distress in my kidney and lower abdomen while using Dbol as I was consuming:
Week 1: 30mg
Week 2: 40mg
Week 3 to Week 6: 50mg
Week 7: 40mg
Week 8: 30mg
My kidney seems to be tender yet everything was again normal after I stop taking Dbol.
I think orals do cause a negative influence on the human body.

1 year ago #6
Ziller33
Contributing Member
Threads:
86
Posts:
338
Reviews:
0
 Ziller33
Ziller33
Contributing Member Posts: 338  Reviews: 0  Threads: 86 

Alot better, but yes.

Quoted House; Post# 3395

You still facing the same issues?

Scau3

1 hour ago .  5

DeusPower.Shop is the best of all the stores I have used for years. Whether for information, delivery, price, quality and outstanding customer service. They are by far the best 👍. here are some product photos from my last order (my fourth with them). Thank you for your good se ...

Olivier813

7 hours ago .  5

Uitstekend advies bij het kiezen van vetverbranders. De consulent had verstand van zaken en hielp me bij mijn keuze.

Jorgemad

10 hours ago .  4.75

Im very happy with the service and quality of the product. I would like to pay with credit card, and no with bitcoins cause the process is a little confusing. They are always in contact if u need something or have a problem, and that makes a huge diference. I really recommend thi ...